# SDR SWIA201541193

- Difficulty date: May 1, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF FS 280 BEAM FROM RBL 9 TO LBL 9.  R & R SPLICED SECTION, PN 600-34017-595 OF FS280 BEAM FROM RBL 9 TO LBL 9 IAW SRM.
